# SDR SWAA2013080918984

- Difficulty date: August 4, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 34,311 hours, 22,080 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 141A5400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TO FS AFT BODY FAIRING SUPPORT CORRODED AT STATION 832, BETWEEN STRINGER 30L TO STRINGER 24L.  REPAIRED SUPPORT IAW SRM.
